×

zbMATH — the first resource for mathematics

On some questions of the uniform distribution (mod 1). (Zu einigen Fragen der Gleichverteilung (mod 1).) (German) Zbl 0162.34701

MSC:
11K06 General theory of distribution modulo \(1\)
11K31 Special sequences
PDF BibTeX XML Cite
Full Text: Link EuDML
References:
[1] H. Weyl: Über die Gleichverteilung von Zahlen mod. Eins. Math. Ann. 77 (1916), 313-352. · JFM 46.0278.06
[2] Н. М. Коробов: О некоторых вопросах равномерного распределения. Изв. акад. наук СССР, 14 (1950), 215-238. · Zbl 1157.76305
[3] T. Šalát: Eine metrische Eigenschaft der Cantorschen Entwicklungen der reellen Zahlen und Irrationalitätskriterien. CzechosL Math. J. 14 (89), (1964), 254-266. · Zbl 0139.27905
[4] K. Knopp: Mengentheoretische Behandlung einiger Probleme der diophantischen Approximationen und der transfiniten Wahrscheinlichkeiten. Math. Ann. 95 (1926), 409-426. · JFM 51.0162.01
[5] J. F. Koksma: Ein mengentheoretischer Satz über die Gleichverteilung modulo Eins. Comp. Math. 2 (1935), 250-258. · Zbl 0012.01401
[6] A. Rényi: A számjegyek eloszlása valós számok Cantor-féle elöállításaiban. Mat. Lap. VII (1956), 77-100.
[7] P. Erdös A. Rényi: Some further statistical properties of the digits in Cantor’s series. Acta math. acad. sci. Hung. X (1959), 21-29. · Zbl 0088.25804
[8] T. Šalát: Über die Cantorschen Reihen. Czechosl. Math. J. 18 (93) (1968), 25 - 56. · Zbl 0157.09904
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.